Top 10 Loratadine for Kids – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

8 Fluid Ounces, Amazon Basic Care Children’s Allergy Relief Loratadine Oral Solution 5 mg/5 mL

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in this product is loratadine, an antihistamine, which compares to the active ingredient in Children’s Claritin Oral Solution. Allergy medicine: amazon basic care children's Allergy Relief temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

For ages 2 years and over dosing cup included. Indoor and outdoor allergy relief: amazon Basic Care Children’s Claritin Oral Solution contains an antihistamine approved to provide children's allergy relief both inside and outside.

Oral allergy solution: this grape flavored loratadine oral solution is a great children’s allergy relief medicine as it’s dye-free, sugar-free, alcohol-free and gluten-free. 24-hour allergy relief: when taken as directed, amazon Basic Care Children’s Allergy Relief Loratadine Oral Solution 5 mg/5 mL provides all-day relief from common allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.8 Pounds
Width2.38 Inches

2. Claritin

#ad

8 oz, Non-Drowsy Allergy Relief, Loratadine Antihistamine, Grape Flavored Syrup, Claritin Children's 24 Hour Allergy Medicine for Kids

#ad
Claritin #ad - Allergy relief for symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. Claritin children's grape syrup is a non-drowsy oral solution, loratadine 5mg per 5mL. Children's claritin is the number 1 pediatrician recommended non-drowsy oral allergy medicine brand. For children ages 2+, sneezing, itchy, 24-hour allergy relief of runny nose, watery eyes and itchy nose or throat. Dye-free, alcohol-free, sugar-free, kosher certified.
BrandClaritin #ad
ManufacturerClaritin #ad
Height2.29 Inches
Length6.25 Inches
Weight0.69 Pounds
Width2.63 Inches
Part Number81099
Model81099

3. Alavert

#ad

Alavert Allergy 24-Hour Relief Citrust Burst Flavor Orally Disintegrating Tablets, 60 Count Pack of 1, Antihistamine, Non-Drowsy

#ad
Alavert #ad - Alavert allergy orally Disintegrating Tablets may be used by those 12 years and older. Allergy medicine with active ingredients Loratadine 10 mg. Includes one pack of 60 tablets of Alavert Allergy 24 Hour Orally Disintegrating Tablets, citrus burst flavor. Over-the-counter antihistamine medicine tackles the worst allergy symptoms. Multi-symptom allergy relief tablets deliver 24 hours of non-drowsy relief 1 from sneezing, runny nose, itchy, watery eyes and itching of the nose & throat.
BrandAlavert #ad
ManufacturerAlavert #ad
Height4 Inches
Length6 Inches
Weight0.15 Pounds
Width5 Inches
Part Number513812
Model305732621654

4. Good Sense

#ad

30Count, Good Sense Children's Allergy Relief Loratadine Chewable Tablets, Grape

#ad
Good Sense #ad - Compare to children's Claritin chewable active ingredient. Chewable grape flavored tablets. Non-drowsy when taken as directed. For children ages 2 years and over. 24-hour relief of indoor and outdoor allergy symptoms.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3 Inches
Length0.88 Inches
Weight0.07 Pounds
Width3.88 Inches

5. Claritin

#ad

Junior's Claritin 24 Hour Non-Drowsy Allergy? RediTabs, 30 Count, 10 mg

#ad
Claritin #ad - 24 hour, non drowsy indoor and outdoor allergy relief. No water needed the tablet melts in your mouth. Provides 24 hour allergy relief of runny nose, itchy, sneezing, watery eyes and itchy nose or throat. Easy to take rediTabs contain 10 mg of loratadine per tablet. Easy to take. For children ages 6+.
BrandClaritin #ad
ManufacturerBayer - OBSOLETE #ad
Height3.13 Inches
Length4.63 Inches
Weight0.05 Pounds
Width4.94 Inches

6. Claritin

#ad

30Ct, Children's Claritin 24 Hour Non-Drowsy Allergy Grape Chewable Tablet, 5mg

#ad
Claritin #ad - Kid approved great taste. 24-hour, non-drowsy indoor and outdoor allergy relief. Provides 24-hour allergy relief of runny nose, itchy, sneezing, watery eyes and itchy nose or throat. Children's claritin is the #1 pediatrician recommended non-drowsy oral allergy brand. *. Grape flavor.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Width3.88 Inches
Part NumberSP-283
ModelSP-283

7. Hyland's

#ad

Childrens Allergy Medicine by Hyland's 4 Kids Allergy Relief Tablets, 125 Count, Safe and Natural for Indoor & Outdoor Allergy Relief Pills for Children

#ad
Hyland's #ad - There are no known side-effects and will not conflict with any medications you may be taking. Relief of sneezing, sneezing, itchy and watery eyes: natural relief of symptoms of indoor and outdoor allergens including itchy nose and throat, itchy, watery eyes, RUNNY NOSE, runny nose, and sinus pain.

125 tablets= up to 63 doses of hyland's 4 Kids Allergy Relief tablets. Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Easy to take: quick-dissolving tablets that melt in the mouth instantly to relieve itchy nose & throat, watery eyes, itchy, runny nose and sneezing.
BrandHyland's #ad
ManufacturerHyland's #ad
Height4 Inches
Length1.38 Inches
Weight0.05 Pounds
Width2.75 Inches
Part NumberHYL31631
ModelAFRK-T125

8. Good Sense

#ad

GoodSense Children's All-day Allergy Cetirizine Hydrochloride Oral Solution, 4 Fluid Ounce, Grape

#ad
Good Sense #ad - For ages 2 & up. Sugar free & dye free, grape flavor liquid. Dosage cup included. Cetirizine hydrochloride 1 mg/mL in each 5 mL, active ingredient. One dose relieves children's indoor & outdoor allergy symptoms for 24 hours: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Children's Zyrtec active ingredient.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.41 Pounds
Width2.31 Inches
Part Number370030148479

9. Rite Aid

#ad

Grape Flavor, Loratadine, 5 mg, 30 Count | Children's Allergy Medicine, Rite Aid Children's Non-Drowsy Allergy Relief Chewable Tablets

#ad
Rite Aid #ad - Ages 2 & older: for all children ages 2 and up with minor to sever allergies. Non-drowsy: multi-symptom relief without any sleepiness or daytime disruption. Long lasting: 24-hour relief from indoor and outdoor allergies. Great flavor: chewable allergy tablets with a delicious grape flavor your kids will actually enjoy. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number1145369

10. KIRKLAND SIGNATURE

#ad

10mg, Antihistamine, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, 365-Count Personal Healthcare/Health Care

#ad
KIRKLAND SIGNATURE #ad - This provides 24 hour indoor and outdoor allergies relief of sneezing, itchy, runny nose, watery eyes, and itchy throat or nose. The general directions are for adults and children 6 years and over. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. Do not take more than 1 tablet in 24 hours. The loratadine tablets, 10mg formula is the original prescription strength.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235